MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PRECISION THIN (9.0 X 0.38 X 31.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO PRECISION THIN (9.0 X 0.38 X 31.0MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2296003125
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device was discarded.
 
Event or Problem Description
It was reported that during an acl (anterior cruciate ligament) reconstruction procedure, the blade broke at the mount.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
PRECISION THIN (9.0 X 0.38 X 31.0MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10600850
Report Number0001811755-2020-02507
Device Sequence Number1282775
Product Code GFA
UDI-Device Identifier04546540046529
UDI-Public04546540046529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2296003125
Device Catalogue Number2296003125
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1